# SDR ZZDA2009196

- Difficulty date: June 8, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Part serial: 2809
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS ON WITH SWITCH IN OFF POSITION.  REMOVED AND REPLACED EMERGENCY BATTERY ASSY AMM 33-50, OPS CHECK GOOD.
